Katalog GES



EXISTENCE OF SOLUTIONS FOR A CLASS OFp-LAPLACIAN SYSTEMS WITH IMPULSIVE EFFECTS

Abstract By using the least action principle and the saddle point theorem, some existence theorems are obtained for second-orderp-Laplacian systems with or without impulsive effects under weak sublinear growth conditions, we improve some existing results in the literature.... Full description

1st Person: Chen, Peng
Additional Persons: Tang, X. H.
Source: in Taiwanese Journal of Mathematics Vol. 16, No. 3 (2012), p. 803-828
More Articles
Type of Publication: Article
Language: English
Published: 2012
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation